A 24-year-old male asked:
Disclaimer

orgasm irritates eczema, and cause hair scalps inflammation to soar along with few rash on face. results in hair loss, memory loss and general fatigue?

1 doctor answer
Dr. Jason Wilson
17 years experience Emergency Medicine
No: If you having symptoms of itching, flushing and rash after sexual intercourse, you may be coming into exposure with an allergen - such as a latex condom or a sexual enhancement device.
Answered on Jun 8, 2013
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 44-year-old female asked:
Dr. Emily Altman
28 years experience Dermatology
See another derm: You need a diagnosis. See another dermatologist and talk to him/her about coming in for an emergency appointment when the rash returns. Perhaps that r ... Read More
1
1 thank
A 38-year-old female asked:
Dr. Stanley Katz
47 years experience Dermatology
See dermatologist: sounds like it might be alopecia areata, but pics and additional hx would be helpful. Advise to see dermatologist for proper eval , bx, and poss tx
A 16-year-old female asked:
Dr. Oscar Novick
58 years experience Pediatrics
Dermatographia: You have a condition known as dermatographia the cause of which is unknown. It is known as skin writing and affects about five percent of people. The ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month